# SDR FDKA200611334

- Difficulty date: November 21, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,638 hours, 11,842 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 2179
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 12,371 hours, 11,381 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6000 MCO-RDU (0841 PHX LCL).  SPS ADVANCE EICAS MESSAGE.  MX REPLACED THE FECU AND OPS CHECK NORMAL.
